Translator Disclaimer
April 2019 Modular forms of weight $3m$ and elliptic modular surfaces
Shouhei Ma
Proc. Japan Acad. Ser. A Math. Sci. 95(4): 31-36 (April 2019). DOI: 10.3792/pjaa.95.31

Abstract

We prove that the graded ring of modular forms of weight divisible by 3 is naturally isomorphic to a certain log canonical ring of the associated elliptic modular surface. This extends the Shioda correspondence between weight 3 cusp forms and holomorphic 2-forms.

Citation

Download Citation

Shouhei Ma. "Modular forms of weight $3m$ and elliptic modular surfaces." Proc. Japan Acad. Ser. A Math. Sci. 95 (4) 31 - 36, April 2019. https://doi.org/10.3792/pjaa.95.31

Information

Published: April 2019
First available in Project Euclid: 1 April 2019

zbMATH: 07121251
MathSciNet: MR3934983
Digital Object Identifier: 10.3792/pjaa.95.31

Subjects:
Primary: 11F11
Secondary: 14J25, 14J27

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.95 • No. 4 • April 2019
Back to Top